MathSciNet Relay Station
MathSciNet bibliographic data
MR2592945 (2011d:17048) 17B69 (81R10)
Huang, Yi-Zhi; Kong, Liang Modular invariance for conformal full field algebras. Trans. Amer. Math. Soc. 362 (2010), no. 6, 3027–3067.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement